1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Ecstasy, Neurotoxity and Green Tea

Discussion in 'Ecstasy & MDMA' started by Lecester, Sep 5, 2007.

  1. Lecester

    Lecester

    Age:
    46
    Reputation Points:
    8
    Joined:
    Jun 30, 2007
    Messages:
    19
    This is just some thoughts and opinions that SWIM would like to share with the rest of the community.

    SWIM hasn't taken Ecstasy in a long long time (3-years). SWIM decided to experience that wonderfull feeling after being dissapointed with the quality of coke around at the moment.

    Anyway, SWIM has read that the active compound in Green Tea, that acts as an anti-oxidant against the free radicals produced as a by-product of mdma, is much much much more powerful than vitamin c or e. The by-products during mdma ingestion and metabolism almost certianly produces free radicals but if and how they damage any lipid cell is not well known yet.

    So what SWIM did last weekend was to take half a pill and drink green tea before and after the effects. SWIM then took another half in the night, drinking plenty of green tea before and after.

    RESULTS:

    SWIM felt no come-down
    SWIM had none of the stuttering associated with the day after taking pills- verbal memory?
    SWIM can focus much more on complex tasks (before SWIM would have been confused for a couple of days)

    SWIM also takes full vitamins regularly.

    Prior to this when SWIM dropped half a pill SWIM often had problems getting his words out the day after and also was a bit 'down' and couldn't not focus.

    Any thoughts, opinions or expereinces welcomed.

    Lecester
     
  2. Ori

    Ori Newbie

    Reputation Points:
    0
    Joined:
    May 3, 2007
    Messages:
    7
    from
    http://www.hoslink.com/diet/suppl_weight.htm

    Cannot find any infomation on how it interacts with serotonin.
     
  3. Stiney

    Stiney

    Reputation Points:
    582
    Joined:
    Jul 3, 2007
    Messages:
    150
    One of the leading theories on how MDMA causes neurotoxicity is that the dopamine released when on mdma escapes back into the serotonin axon through the serotonin re-uptake transporters, it is then broken down by the enzyme monoamine oxidase and converted into hydrogen peroxide (hair bleach) which, as you can imagine is a bad thing and causes damage. Dopamine is not a free radical and therefore is not neutralised by antioxidants. It is thought that ssri's such a prozac, taken a period after using MDMA are somewhat effective at counter acting the damage done by the breakdown of dopamine in the serotonin axon by "plugging up" the re-uptake transporters and so not allowing any dopamine in where its not supposed to be. Having said that excess free radicals are almost certainly produced and anti-oxidants such as those found in green tea will combat this, but that doesn't mean you are significantly reducing neurotoxicity.

    I'm no expert on any of this but I believe all the info above is correct or believed to be correct by the people that study these things. If thier are any neurobiologists on here I'm sure one of them will be kind enough to contradict or varify the above, as appropriate.
     
  4. Nagognog2

    Nagognog2

    Reputation Points:
    1,951
    Joined:
    Feb 1, 2005
    Messages:
    7,163
    A common, though harmless, example, of this is having an itchiness on a finger or toe. It subsides in a day, generally. Take your vitamins. Eat. Sleep. And give your body a break for awhile. A month or more is best.